MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Cardiac Arrest (1762)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that during the second treatment pass, the patient had a cardiac arrest.A code blue was called to stabilize the patient.The treating surgeon successfully achieved hemostasis.It was determined that the patient had a pulmonary embolism.The patient was then taken to the intensive care unit (icu) as a result of this event.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore it is currently in the possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), and instructions for use (ifu).A review of the device history record (dhr) for ab2000-d/serial number- (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The aquabeam robotic system instructions for use (ifu), sj-ifu0101-00 rev c, was reviewed and states the following: 3.Contraindications do not use the aquabeam robotic system in patients who do not meet the indication for the system¿s intended use.4.2.3 warnings: procedure.As with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: embolism.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that a male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that during the second pass of aquablation treatment, the patient had a cardiac arrest.A code blue was called to stabilize the patient.The treating surgeon was able to complete hemostasis safely.The patient had a pulmonary embolism.After surgery, they were transported to the icu.The patient has since been discharged from the hospital.The treating surgeon does not attribute this event to aquablation therapy.The aquabeam robotic system's instructions for use (ifu) list embolism as potential risk of aquablation therapy.Based on the event details, dhr, and ifu, the event is considered not to be device-related.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key23994681
Report Number3012977056-2026-00004
Device Sequence Number18769153
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public010085005542702011230928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale